Travaux de Wiles (et Taylor, ...), partie I
Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Exposé no. 803, p. 319-332
@incollection{SB_1994-1995__37__319_0,
     author = {Serre, Jean-Pierre},
     title = {Travaux de Wiles (et Taylor, ...), partie I},
     booktitle = {S\'eminaire Bourbaki : volume 1994/95, expos\'es 790-804},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {237},
     year = {1996},
     note = {talk:803},
     pages = {319-332},
     zbl = {0957.11027},
     mrnumber = {1423630},
     language = {fr},
     url = {http://http://www.numdam.org/item/SB_1994-1995__37__319_0}
}
Serre, Jean-Pierre. Travaux de Wiles (et Taylor, ...), partie I, dans Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Exposé no. 803, pp. 319-332. http://www.numdam.org/item/SB_1994-1995__37__319_0/

[1] A. O. L. Atkin et J. Lehner - Hecke operators on Γ0(m), Math. Ann. 185 (1970), 134-160. | Zbl 0177.34901

[2] S. Bosch, W. Lütkebohmert et M. Raynaud - Néron Models, Springer-Verlag, 1990. | MR 1045822 | Zbl 0705.14001

[3] H. Carayol - Sur les formes modulaires p-adiques associées aux formes modulaires de Hilbert, Ann. Sci. E.N.S. 19 (1986), 409-468. | Numdam | MR 870690 | Zbl 0616.10025

[4] H. Carayol - Sur les représentations galoisiennes modulo l attachées aux formes modulaires, Duke Math. J. 59 (1989), 785-801. | MR 1046750 | Zbl 0703.11027

[5] R. F. Coleman et J. F. Voloch - Companion forms and Kodaira-Spencer theory, Invent. math. 110 (1992), 263-281. | MR 1185584 | Zbl 0770.11024

[6] H. Darmon - The equations xn + yn = z2 and xn + yn = z3, Intern. Math. Research Notices (1993), 263-274. | MR 1242931 | Zbl 0805.11028

[7] H. Darmon, F. Diamond et R. Taylor - Fermat's Last Theorem, Current Developments in Math. 1995, International Press, Cambridge MA. | Zbl 0877.11035

[8] P. Deligne - Formes modulaires et représentations l-adiques, Sém. Bourbaki 1968/69, Exposé 355, Lect. Notes in Math. 179 (1971), 139-172. | Numdam | Zbl 0206.49901

[9] P. Deligne et J.-P. Serre - Formes modulaires de poids 1, Ann. Sci. E.N.S. 7 (1974), 507-530 (= J.-P. Serre, Oe. 101). | Numdam | MR 379379 | Zbl 0321.10026

[10] F. Diamond - On deformation rings and Hecke rings, Ann. of Math., à paraître. | Zbl 0867.11032

[11] F. Diamond - The refined conjecture of Serre, Conference on Elliptic Curves, Hong-Kong 1993, International Press, Cambridge MA (1995), 22-37. | MR 1363493 | Zbl 0853.11031

[12] B. Edixhoven - The weight in Serre's conjectures on modular forms, Invent. math. 109 (1992), 563-594. | MR 1176206 | Zbl 0777.11013

[13] M. Eichler - Quaternäre quadratische Formen und die Riemannsche Vermutung für die Kongruenzzetafunktion, Archiv der Mat. 5 (1954), 355-366. | MR 63406 | Zbl 0059.03804

[14] G. Faltings - Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. math. 73 (1983), 349-366 ; Erratum, ibid. 75 (1984), 381. | MR 718935 | Zbl 0588.14026

[15] G. Frey - Links between solutions of A - B = C and elliptic curves, Lect. Notes in Math. 1380 (1989), 31-62. | MR 1009792 | Zbl 0688.14018

[16] B. H. Gross - A tameness criterion for Galois representations associated to modular forms mod p, Duke Math. J. 61 (1990), 445-517. | MR 1074305 | Zbl 0743.11030

[17] J.-I. Igusa - Kroneckerian model of fields of elliptic modular functions, Amer. J. Math. 81 (1959), 561-577. | MR 108498 | Zbl 0093.04502

[18] N. Katz - p-adic properties of modular schemes and modular forms, Lect. Notes in Math. 350 (1973), 69-190. | MR 447119 | Zbl 0271.10033

[19] R. P. Langlands - Modular forms and l-adic representations, Lect. Notes in Math. 349 (1973), 361-500. | MR 354617 | Zbl 0279.14007

[20] R. P. Langlands - Base change for GL(2), Ann. of Math. Studies 96, Princeton Univ. Press, Princeton, 1980. | MR 574808 | Zbl 0444.22007

[21] B. Mazur - Modular curves and the Eisenstein ideal, Publ. Math. I.H.E.S. 47 (1977), 33-186. | Numdam | MR 488287 | Zbl 0394.14008

[22] B. Mazur - Deforming Galois representations, in : Galois groups over Q, Y. Ihara, K. Ribet, J.-P. Serre, edit., Springer-Verlag, 1989, 385-437. | MR 1012172 | Zbl 0714.11076

[23] J. Oesterlé - Nouvelles approches du "théorème" de Fermat, Sém. Bourbaki 1987/88, exposé 694, Astérisque 161-162, S.M.F. (1988), 165-186. | Numdam | MR 992208 | Zbl 0668.10024

[24] J. Oesterlé - Le problème de Gauss sur le nombre de classes, L'Ens. Math. 34 (1988), 43-67 (noter que h(-43) = h(-67) = 1). | MR 960192 | Zbl 0668.12005

[25] K. A. Ribet - On modular representations of Gal(Q/Q) arising from modular forms, Invent. math. 100 (1990), 431-476. | MR 1047143 | Zbl 0773.11039

[26] K. A. Ribet - Report on mod l representations of Gal(Q/Q), Proc. Symp. Pure Math. 55, A.M.S. (1994), vol. 2, 639-676. | MR 1265566 | Zbl 0822.11034

[27] J.-P. Serre - Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures), Sém. Delange-Pisot-Poitou 1969/1970, exposé 19 (= Oe. 87). | Numdam | Zbl 0214.48403

[28] J.-P. Serre - Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. math. 15 (1972), 259-331 (= Oe. 94). | MR 387283 | Zbl 0235.14012

[29] J.-P. Serre - Lettre à J.-F. Mestre, Contemp. Math. 67, A.M.S. (1987), 263-268. | MR 902597 | Zbl 0629.14016

[30] J.-P. Serre - Sur les représentations modulaires de degré 2 de Gal(Q/Q), Duke Math. J. 54 (1987), 179-230. | MR 885783 | Zbl 0641.10026

[31] G. Shimura - Correspondances modulaires et les fonctions ζ de courbes algé- briques, J. Math. Soc. Japan 10 (1958), 1-28. | Zbl 0081.07603

[32] G. Shimura - Introduction to the Arithmetic Theory of Automorphic Functions, Publ. Math. Soc. Japan 11, Princeton Univ. Press, 1971. | MR 314766 | Zbl 0221.10029

[33] Y. Taniyama - Problem 12, in : "Some unsolved problems in mathematics", polycopié, Tokyo-Nikko, 1955.

[34] R. Taylor et A. Wiles - Ring theoretic properties of certain Hecke algebras, Ann. of Math. 141 (1995), 553-572. | MR 1333036 | Zbl 0823.11030

[35] J. Tunnell - Artin's conjecture for representations of octahedral type, Bull. A.M.S. 5 (1981), 173-175. | MR 621884 | Zbl 0475.12016

[36] A. Weil - Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen, Math. Ann. 168 (1967), 149-156 (= Oe. Sci. [1967a]). | MR 207658 | Zbl 0158.08601

[37] A. Wiles - Modular elliptic curves and Fermat's last theorem, Ann. of Math. 141 (1995), 443-551. | MR 1333035 | Zbl 0823.11029